I have Parkinson's disease (PD) and take multiple medications (Carbidopa/Levodopa; Entacapone; Azilect; Amantadine, etc.).My doctor (Neurologist & Movement Disorder Specialist) recently prescribed Nortriptyline for my PD-related depression and insomnia. When I did a drug interaction check, it stated the following,

Interactions between your selected drugs
Major
nortriptyline rasagiline
Applies to: nortriptyline, Azilect (rasagiline)

Using rasagiline together with nortriptyline is not recommended. Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, un-coordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death.

I am not sure how to proceed; of course I will call my doctor; then what? HELP!